Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Taking lisonabrul for hbp, using magnifying glasses for reading. Reason for loss of balance while walking?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
I usually walk about 3 miles a day. During my walk I sometimes feel a loss of balance. I am on lisonabrul for high blood pressure. Also I use magnifying glasses for reading only. Could I need glasses all of the time ?
Thank you, XXXXXXX
Posted Mon, 25 Feb 2013 in General Health
Answered by Dr. Sudhir Kumar 2 hours later

Thank you for posting your query.

First of all, I would like to reassure you that your symptoms do not point to any serious disease.

Regarding reading glasses, you need it only for reading or for any other near vision activities. Only if you have myopia (where one can not see distant objects clearly), glasses are required all of the time.

In your case, possible causes of episodes of loss of balance could be either neuropathy (where the small nerves in the feet do not function normally, so that the ground sensations can not be properly felt). Other cause to be looked at is any vestibular dysfunction (due to any problem with vestibular- balancing-nerve located in the ear).

If your problems persist or get worse, a neurological evaluation would be useful. As of now, you could wait and watch and may be take vitamin B12 supplements.

I hope it helps. Please get back if you have any more queries.

Wishing you good health,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor